It is currently Wed Aug 23, 2017 7:46 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Jun 16, 2012 12:55 am 
Offline
Average Poster
Average Poster

Joined: Thu Mar 29, 2012 1:02 am
Posts: 10
I've been on Sub for almost 2 years now. When I wake up I feel like straight shit. Like a got ran over by a bus, headache, bodyahes. It doesnt matter what time I get up, 8 am or 12 noon. I useally take my sub when I wake up and it goes away eventually. Does anybody else have this problem? If i took a bit of sub before I went to bed would this help in the morning? I've found when I take subs after 8 pm at night, it keeps me up all night. Seems like it takes me forever to get going sometimes.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 16, 2012 2:46 am 
Offline
Average Poster
Average Poster

Joined: Wed Jun 13, 2012 11:12 am
Posts: 29
This used to happen to me as well even when doing two doses - half in AM when I woke up, half in late afternoon/early evening. This would minimize any mild WD effects for me that I would get the following morning. My legs would once in a while be a bit achey if my schedule got thrown off, but for the most part splitting my dose helped with this. I started with 3x, moved to 2x which is where I jumped off. I don't know if it is my metabolism or what, but the moment I tried to go from 2x to 1x to taper further I immediately started getting fairly sick and decided to jump off.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 16, 2012 8:04 am 
Offline
New Poster
New Poster

Joined: Sat Jun 16, 2012 7:58 am
Posts: 2
As a previous 5 year patient at 32mg/s a day I can tell you that you are feeling the w/d effect of not having the drug in your body during the night. If you take a dose and it goes away then that is a pretty good indication.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 18, 2012 3:14 am 
Offline
New Poster
New Poster

Joined: Wed Jul 18, 2012 2:20 am
Posts: 2
Hi addict3d,
I've experieneced very similar morning issues. You are NOT ALONE, "my friend in recovery". My mornings included over-emotional responses to both sadness and anger. Upset belly, headache, body aches. Almost feel hungover or very flu-like. And the exact same if I took a dose at night or not.

After several years of morphine and percocet, the suboxone helped me tremendously to be more functional. But the entire array of side effects were substantial, persistant and very cumbersome. These side effects were NEVER mentioned by my physician and continued for most of my time on suboxone.

The good news :D .... After a few years of suboxone (starting at 16 MG/day), I'm down to just 1 mg/day, which I take before bed. And the side effects have almost totally gone away! (Schwing.)

When I eventually dropped from 4 mg/day to 2mg and then 1 mg/day, I felt my brain and body really changing dramatically. And the side effects really fading away. The last few weeks are the best I've felt since I began the recovery process. My memory and mind are truly healing. The changes are very noticable.

My best advice for a friend is to get off the suboxone with purpose and within a reasonable time frame for your body.I went from 16 mg/day to 12 mg/day for a month. Then 10mg/day for a month. Then 8 mg/day for a month. Then 4,2,1 and that's where I am tonight. (6 months to get from 16mg/day to 1 mg/day).

I believe in you and will pray for your recovery.

Be strong, the blessings of tomorrow are greater than we imagine.

Mr. ChainBlueLightning in Connecticut, USA


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 18, 2012 2:21 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
ya when your taking a part- opi- your going to feel like shit in the morning :lol: it takes me awile to get going also.

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 19, 2012 12:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Like a previous poster mentioned, it sounds like your levels are too low in the morning. This is what happens to me when I take one dose a day in the morning, regardless of the dose I take. I could take 24mg of Sub and I'd make it through the 24 hours without this effect, but then I have to endure the side-effects of being on a really high dose, like zero libido, headaches etc.

You could try splitting your dose. Half in the morning, half in the early evening. Space your doses 12 hours apart, and try to take it at the same time each day. ie 7AM + 7PM. While twice a day dosing isn't ideal, I do believe that for many, especially fast metabolisers, it's the best option for keeping one's dose at a minimum while still giving sufficient levels of Sub over the full 24 hours.

Also, are you on any other medication? Some medications can speed up the metabolism of bupe.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 19, 2012 10:49 am 
Offline
Average Poster
Average Poster

Joined: Wed Jul 18, 2012 10:23 am
Posts: 5
Hmmph ... interesting issue. I have to say that I never really had that happen. I've always been on Subutex though, typically taking a few very small doses (2-3 times of around 1mg) each day. It may be the subutex, or it may just be that everyone's different. I am big proponent though of not staying on a high dose (preferably 4mg or less, no more than 8mg/day) of bupe for very long if you can possibly avoid it. I've kicked subs twice, and it sure seems like in the end when you decide to get off, it's REAL tough if you had a long period of really high doses ... I've done it 'both ways' and the time I kicked after being on no more than 4mg was WAAAY easier.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group